# SDR AALA202209124670

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A300*
- Aircraft serial: 4885
- Aircraft time: 34,939 hours, 13,318 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 200301E00000206
- Part serial: 200301E00001457
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 26,202 hours, 10,596 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO RECEIVING AN ECAM FAULT FOR FLIGHT CONTROL FLAP SYSTEM 1 AFTER FLAP RETRACTION. AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #1 SLAT AND FLAP CONTROL COMPUTER (FIN 21CV) PER AMM 27-51-34,. A SATISFACTORY BITE TEST OF #1 SLAT AND FLAP CONTROL COMPUTER WAS ACCOMPLISHED PER AMM 27-51-00. A SATISFACTORY OPERATIONAL CHECK OF THE FLAP SYSTEM WAS ACCOMPLISHED PER AMM 27-54-00.
